# SDR SWAA013066

- Difficulty date: November 12, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 56,711 hours, 60,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT SVC DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT PER MM.
